# SDR AALA202411205457

- Difficulty date: November 18, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 44,571 hours, 18,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND FORWARD ENTRY DOOR SLIDE LIGHT WILL NOT ILLUMINATE DURING TEST. CLEANDED TERNIMAL LUGS AT SOCKET OF LEFT HAND FORWARD ENTRY DOOR SLIDE LIGHT, PERFORMED SATISFACTORY OPERTIONAL CHECK GOOD. PER B737-NG SWPM 20-30-00 AND AMM 35-51-04.
